MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404013
Medical Device Problem Codes Mechanical Problem (1384); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) was not functioning properly.During surgical intervention, a crack was identified in the right cylinder connecting tubing.All ipp components were removed, with the exception of the reservoir, which was left in place.A new ipp was subsequently implanted, and no additional patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number: (b)(6).Serial number: n/a.Batch/lot number: 1100239083.Model/catalog description: reservoir 65ml pc.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field b1: adverse event/product problem model number/catalog number: 72404161 serial number: n/a batch/lot number: 1100239083 model/catalog description: reservoir 65ml pc unique identifier (udi) #: (b)(4) upon receipt at our quality assurance laboratory, the return components underwent a thorough analysis.The cylinder was subjected to microscopic inspection and leak testing.Microscopic examination revealed multiple holes and a cut on the proximal end of the cylinder, consistent with sharp instrument damage.Leak testing identified leakage at the proximal end of the cylinder in the area of the sharp instrument damage.The ms pump was evaluated through microscopic inspection, leak testing, and functional testing.Microscopic examination revealed a cut on the reservoir strain relief consistent with sharp instrument damage.Leak testing identified leakage at the reservoir strain relief in the area of the sharp instrument damage.The ms pump passed functional testing.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of mechanical malfunction (leaks, incomplete inflation/ deflation, kinking) was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, the reported clinical observation of device mechanical issue and tube hole/perforated, could not be confirmed.Therefore, a conclusion code of cause not established was assigned to this investigation.

Brand Name
AMS 700 CXR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25029611
Report Number2124215-2026-23018
Device Sequence Number15985928
Product Code JCW
UDI-Device Identifier00878953002705
UDI-Public(01)00878953002705(17)271218(10)1100224042
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404013
Device Catalogue Number72404013
Device Lot Number1100224042
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date07/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexMale